# SDR DALA2019060603413

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 91,698 hours, 12,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP IN AFT GALLEY AREA. REPLACED BATTERY PACK UNDER RIGHT AFT FLIGHT ATTENDANT SEAT. SYSTEM OPERATION IS NORMAL.
